Alert archive / North Carolina / Special Weather Statements in 2013
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Sep 1, 2013, 3:08 PM EDT for Nash County, North Carolina. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 3:08 PM EDT (19:08 UTC)
- Expired
- Sep 1, 2013, 3:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Raleigh, NC
County Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 78 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 875 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
325 WWUS82 KRAH 011908 SPSRAH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 308 PM EDT SUN SEP 1 2013 NCZ010-011-026-027-011945- FRANKLIN-HALIFAX-NASH-WARREN- 308 PM EDT SUN SEP 1 2013 ...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WARREN...HALIFAX AND FRANKLIN COUNTIES THROUGH 345 PM EDT... AT 308 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTERVILLE...OR ABOUT 13 MILES NORTHEAST OF LOUISBURG...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...AVENTON...AND GLENVIEW. HAZARDS INCLUDE... GUSTY WINDS UP TO 50 MPH. DEADLY CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. && LAT...LON 3634 7780 3601 7780 3602 7817 3635 7815 TIME...MOT...LOC 1908Z 267DEG 15KT 3618 7806 $$ VINCENT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Sep 1, 2:46 PM EDT, 22 minutes earlier.
Area forecast discussion, Sep 1, 2:46 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 246 PM EDT SUN SEP 1 2013 .SYNOPSIS... A WARM AND MOIST SOUTHERLY FLOW WILL PERSIST THROUGH MONDAY. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST MONDAY NIGHT... THEN PUSH SLOWLY SOUTHEAST THROUGH THE CAROLINAS ON TUESDAY. IN THE WAKE OF THE FRONT...HIGH PRESSURE WILL BUILD INTO THE REGION ON WEDNESDAY AND LINGER THROUGH THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1230 PM SUNDAY... UPPER LEVEL DISTURBANCES WILL TRAVERSE THE REGION IN STRENGTHENING CYCLONIC FLOW ALOFT THIS AFT/EVE...IN THE PRESENCE OF MODERATE INSTABILITY (MLCAPE 1500-2000 J/KG) ASSOC/W STRONG INSOLATION AND A VERY MOIST LOW-LEVEL AIRMASS. AS OF 16Z...ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED ALONG THE HIGHWAY 1 IN ASSOCIATION WITH STRONG INSOLATION /RAPID EROSION OF CINH/ AND A SMALL AMPLITUDE DISTURBANCE ALOFT PER WV IMAGERY AND RAP DATA. EXPECT THE BEST CHANCE FOR CONVECTION THIS AFTERNOON EAST OF THE HIGHWAY 1 CORRIDOR AS THE AFOREMENTIONED DISTURBANCE TRACKS SLOWLY EAST TOWARD THE COAST...FOLLOWED BY INCREASING CHANCES IN THE WESTERN PIEDMONT BY LATE THIS AFTERNOON THROUGH THIS EVENING AS A SMALL AMPLITUDE WAVE (IN EASTERN KY AT 16Z) TRACKS SLOWLY EAST IN VICINITY OF THE NORTHWEST NC AND SOUTHWEST VA BORDER. DESPITE MODERATE INSTABILITY...GIVEN WEAK DEEP LAYER SHEAR (<= 20 KT)...WEAK TO MARGINAL DCAPE (500-1000 J/KG) AND WEAK MID-LEVEL LAPSE RATES...FEEL THAT THE POTENTIAL FOR AN ISOLD SVR STORM IS TOO LOW TO WARRANT MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME. A SLIGHT CHANCE OF SHOWERS WILL LIKELY PERSIST OVERNIGHT GIVEN EXCELLENT DEEP LAYER MOISTURE AND MARGINAL NOCTURNAL INSTABILITY IN THE PRESENCE OF CYCLONIC FLOW ALOFT...WITH THE RELATIVE BEST CHANCE NEAR THE VA BORDER WHERE DPVA APPEARS MORE LIKELY. EXPECT HIGHS IN THE UPPER 80S TO LOWER 90S...OR 87-92F...HIGHEST IN THE COASTAL PLAIN. LOWS TONIGHT IN THE LOWER TO MID 70S...OR 70-74F. -VINCENT && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... AS OF 245 PM SUNDAY... OVERVIEW: CYCLONIC FLOW ALOFT WILL FURTHER STRENGTHEN ACROSS THE MID- ATLANTIC AND CAROLINAS ON MON/MON NIGHT AS AN UPPER LEVEL LOW AMPLIFIES ACROSS THE NORTHERN GREAT LAKES. AN ATTENDANT SFC LOW WILL BE PRESENT ACROSS THE LOWER GREAT LAKES AND NORTHERN MID- ATLANTIC...WITH A COLD FRONT EXTENDING SOUTHWEST FROM THE OH VALLEY INTO THE LOWER MS RIVER VALLEY. THE COLD FRONT WILL APPROACH THE SOUTHERN APPALACHIANS FROM THE NORTHWEST BY 12Z TUE. PRECIP CHANCES: EXPECT A THERMODYNAMIC ENVIRONMENT LARGELY SIMILAR TO TODAY ON MON AFT/EVE...WITH THE POSSIBLE EXCEPTION OF SLIGHTLY STEEPER MID- LEVEL LAPSE RATES ON THE ORDER OF 6.0-6.5 C/KM IN ADDITION TO A DRIER MID-LEVEL AIRMASS...WHICH SHOULD CONTRIBUTE TO MLCAPE VALUES OF 1500-2500 J/KG AND DCAPE OF 1000-1250 J/KG AT PEAK HEATING. FORCING FOR ASCENT MON AFT/EVE WILL CONSIST OF WEAK/SHALLOW LOW- LEVEL CONVERGENCE ASSOCIATED WITH A SHARPENING LEE TROUGH...AND DPVA ASSOC/W SMALL AMPLITUDE DISTURBANCES IN CYCLONIC FLOW ALOFT...WHICH SHOULD BE MORE THAN ENOUGH TO RESULT IN SCATTERED TO WIDESPREAD CONVECTION GIVEN MODERATE DIURNAL DESTABILIZATION AND DEEP MOISTURE WITH PWAT VALUES OF ~1.75". THE EXACT TIMING AND COVERAGE OF CONVECTION REMAINS DIFFICULT TO ASCERTAIN GIVEN THAT IT WILL HIGHLY DEPEND ON THE PRECISE TIMING OF SMALL AMPLITUDE DISTURBANCES ALOFT...AND PERHAPS FURTHER COMPLICATED BY THE REMNANTS OF ANY UPSTREAM MCS ACTIVITY (IF SUCH ACTIVITY DEVELOPS OVER THE TN VALLEY) LATE TONIGHT AND MONDAY MORNING...SIMILAR TO THE PAST FEW DAYS. AT THIS TIME WILL MAKE LITTLE CHANGE TO THE PREVIOUS FCST WITH PRECIP CHANCES ~50%. CHANCES SHOULD DECREASE WITHIN SEVERAL HOURS AFTER SUNSET...THOUGH A SLIGHT TO LOW CHANCE OF SHOWERS (PERHAPS AN ISOLD STORM) WILL PERSIST AFTER MIDNIGHT GIVEN DEEP MOISTURE...MARGINAL NOCTURNAL INSTABILITY AND CYCLONIC FLOW ALOFT. TEMPERATURES: HIGHS ON MON WILL BE SIMILAR TO BUT PERHAPS SLIGHTLY WARMER THAN TODAY DEPENDING ON CLOUD COVER AND CONVECTION...IN THE UPPER 80S TO LOWER 90S...OR 88-93F...WARMEST IN THE EAST. LOWS MON NIGHT ABOVE NORMAL IN THE LOWER TO MID 70S GIVEN CLOUD COVER AND LIGHT SOUTHERLY FLOW IN ADVANCE OF THE COLD FRONT APPROACHING THE SOUTHERN APPALACHIANS. SEVERE THREAT: THE OVERALL ENVIRONMENT ON MON AFT/EVE WILL BE SIMILAR TO TODAY... WITH SLIGHTLY STRONGER DEEP LAYER SHEAR (~20 KT) AND...PERHAPS MORE IMPORTANTLY...SLIGHTLY STEEPER MID-LEVEL LAPSE RATES AND A DRIER MID-LEVEL AIRMASS THAT WILL CONTRIBUTE TO STRONGER DCAPE DURING PEAK HEATING. WITH THE ABOVE IN MIND...WILL INCLUDE MENTION IN THE HAZARDOUS WEATHER OUTLOOK OF A POTENTIAL FOR ISOLD SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS DURING THE AFT/EVE. IF FORCING FOR ASCENT IS JUXTAPOSED WELL WITH PEAK HEATING AND DEVELOPMENT IS LARGELY DELAYED UNTIL MID/LATE AFTERNOON...A BETTER SEVERE WIND THREAT COULD EMERGE VIA ORGANIZATION ASSOC/W OUTFLOW GIVEN AN ENVIRONMENT THAT WOULD FAVOR ROBUST COLD POOLS. -VINCENT && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 200 PM SUNDAY... MORE AND MORE THE LONG TERM IS SHAPING UP TO BE AN EXTENDED PERIOD OF DRY WEATHER CHARACTERIZED BY NEAR NORMAL TEMPERATURES FOR EARLY SEPTEMBER. THE BEST CHANCE FOR RAIN COULD BE VERY EARLY ON IN THE PERIOD AS AN UPPER TROUGH SITS OVER THE EAST COAST WITH A SURFACE LOW MOVING THROUGH SOUTHERN QUEBEC. ON TUESDAY AFTERNOON THE MAIN FRONTAL SYSTEM ASSOCIATED WITH THIS LOW SHOULD BE JUST EAST OF THE CWA WITH REINFORCING BOUNDARY OVER THE APPALACHIANS. GFS FORECAST SOUNDINGS IN BUFKIT INDICATE THAT AN ELEVATED MIXED LAYER WILL STILL EXIST BUT WILL BECOME INCREASING CAPPED AS THE DAY GOES ON. THE BEST CONDITIONS FOR ANY KIND OF SUSTAINED CONVECTION SHOULD BE FROM FAYETTEVILLE SOUTH AND EAST. BACK TO THE WEST A LARGE SURFACE HIGH WILL SLOWLY BUILD EASTWARD...ENFORCING MORE STABLE CONDITIONS WITH TIME. WILL KEEP CHANCE POPS IN THE SOUTHEAST WITH SLIGHT CHANCE BACK TO THE WEST. THIS SHOULD BE THE HOTTEST DAY OF THE LONG TERM AS THE FULL EFFECTS OF THE FRONT WILL NOT BE REALIZED UNTIL WEDNESDAY. HIGHS IN THE UPPER 80S TO NEAR 90 DEGREES. LOWS IN THE LOWER 60S NW TO UPPER 60S SOUTH. WEDNESDAY THROUGH FRIDAY CENTRAL NC WILL BE UNDER A DOMINANT SURFACE HIGH PRESSURE AND A VERY WEAK UPPER LEVEL FLOW REGIME BETWEEN THE UPPER TROUGH TO THE NORTH AND THE VERY STRONG UPPER HIGH OVER THE SOUTHWESTERN CONUS. WEATHER SHOULD REMAIN DRY AND HIGHS WILL BE IN THE MID 80S WITH LOWS IN THE LOW TO MID 60S. THE STRONG HIGH OVER THE SOUTHWESTERN CONUS WILL BEGIN TO BREAK DOWN OVER THE WEEKEND AND A WEAK UPPER LEVEL LOW OVER THE DEEP SOUTH WILL SLOWLY BEGIN TO ADVECT MOISTURE TOWARDS THE SOUTHWESTERN PORTIONS OF OUR CWA. IT IS VERY POSSIBLE AT THIS POINT THAT THE WEEKEND COULD REMAIN DRY BUT THE CHANCES FOR PRECIPITATION WILL CERTAINLY BE GREATER THAN MIDWEEK. WILL CARRY SLIGHT CHANCE POPS SATURDAY AND SUNDAY AFTERNOON WITH HIGHEST VALUES IN THE SOUTHWEST BUT STILL FEEL LIKE SURFACE HIGH WILL KEEP WEATHER LARGELY DRY THROUGH THE END OF THE LONG TERM. MAY SEE A VERY GRADUAL WARMING TOWARDS THE UPPER 80S BY THE WEEKEND WITH LOWS TRENDING TOWARDS THE UPPER 60S. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 1200 PM SUNDAY... 24-HR TAF PERIOD: MVFR/VFR CEILINGS RANGING FROM 1500-4500 FT AGL ARE EXPECTED ACROSS CENTRAL NC THIS AFTERNOON...WITH THE BEST CHANCE OF MVFR CEILINGS AT THE INT/GSO TERMINALS THROUGH EARLY/MID AFTERNOON...THEN EQUAL CHANCES AT ALL TERMINALS MID AFTERNOON THROUGH MIDNIGHT IN ASSOC/W SCATTERED SHOWERS AND THUNDERSTORMS. SUB-VFR CEILINGS OR FOG WILL BE POSSIBLE ONCE AGAIN OVERNIGHT...PRIMARILY BETWEEN 06-14Z MONDAY MORNING. LOOKING AHEAD: THE PROBABILITY FOR SHOWERS AND THUNDERSTORMS WILL FURTHER INCREASE MON AFT/EVE INTO MON NIGHT AT ALL TERMINALS...IN ASSOCIATION WITH STRENGTHENING CYCLONIC FLOW ALOFT AND A COLD FRONT APPROACHING THE REGION FROM THE NORTHWEST. THE FRONT IS EXPECTED TO PROGRESS SOUTHEAST ACROSS CENTRAL NC DURING THE DAY TUE...WITH THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS SHIFTING TO THE EASTERN TERMINALS (RDU/FAY/RWI) BY TUE AFTERNOON. ASIDE FROM A CHANCE FOR FOG NEAR AND JUST PRIOR TO SUNRISE (08-12Z) WED/THU...EXPECT VFR CONDITIONS IN THE WAKE OF THE FRONT AS HIGH PRESSURE BUILDS INTO THE REGION. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...RTE AVIATION...VINCENT
Hazardous weather outlook, Sep 1, 11:05 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1105 AM EDT SUN SEP 1 2013 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021515- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1105 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION MONDAY AFTERNOON AND EVENING...IN ADVANCE OF A COLD FRONT APPROACHING THE MOUNTAINS FROM THE NORTHWEST. A FEW STORMS COULD BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS. THUNDERSTORMS WILL DEVELOP DURING THE DAY TUESDAY AS THE COLD FRONT PUSHES SOUTHEAST THROUGH CENTRAL NORTH CAROLINA. AN ISOLATED SEVERE STORM WILL BE POSSIBLE...PRIMARILY ALONG AND EAST OF HIGHWAY 1. VINCENT
In the hours before
Special weather statement, Sep 1, 2:29 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 229 PM EDT SUN SEP 1 2013 NCZ008>011-025>028-041-011930- DURHAM-EDGECOMBE-FRANKLIN-GRANVILLE-HALIFAX-NASH-VANCE-WAKE-WARREN- 229 PM EDT SUN SEP 1 2013 ...SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS NASH...WARREN... WAKE...VANCE...HALIFAX...GRANVILLE...FRANKLIN...AND EDGECOMBE COUNTIES THROUGH 330 PM EDT... AT 226 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN OVER LOUISBURG...MOVING EAST AT 20 MPH. SOME LOCATIONS IMPACTED INCLUDE...LOUISBURG...FRANKLINTON...WAKE FOREST...FALLS LAKE...ROLESVILLE...BUNN...CENTERVILLE... CASTALIA...AVENTON...GLENVIEW. HAZARDS INCLUDE... SMALL HAIL. GUSTY WINDS OF 30 TO 40 MPH. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. && LAT...LON 3654 7802 3595 7766 3576 7860 3618 7885 TIME...MOT...LOC 1826Z 263DEG 20KT 3612 7830 13
Special weather statement, Sep 1, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 308 PM EDT SUN SEP 1 2013 NCZ010-011-026-027-011945- FRANKLIN-HALIFAX-NASH-WARREN- 308 PM EDT SUN SEP 1 2013 ...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WARREN...HALIFAX AND FRANKLIN COUNTIES THROUGH 345 PM EDT... AT 308 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTERVILLE...OR ABOUT 13 MILES NORTHEAST OF LOUISBURG...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...AVENTON...AND GLENVIEW. HAZARDS INCLUDE... GUSTY WINDS UP TO 50 MPH. DEADLY CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. && LAT...LON 3634 7780 3601 7780 3602 7817 3635 7815 TIME...MOT...LOC 1908Z 267DEG 15KT 3618 7806 VINCENT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 2:29 PM EDT | Special Weather Statement | RAH | Franklin, Nash, Vance, Warren | 61 min |
| Sep 1, 3:12 PM EDT | Special Weather Statement | RAH | Nash | 33 min |
| Sep 1, 3:24 PM EDT | Special Weather Statement | RAH | Guilford | 51 min |
| Sep 1, 3:39 PM EDT | Special Weather Statement | RAH | Halifax | 66 min |
| Sep 1, 3:47 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash | 58 min |
| Sep 1, 3:59 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Sep 1, 4:19 PM EDT | Special Weather Statement | RAH | Wilson | 56 min |
| Sep 1, 4:21 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 84 min |
| Sep 1, 4:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 41 min |
| Sep 1, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 47 min |
| Sep 1, 4:45 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Sep 1, 5:12 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Sep 1, 5:15 PM EDT | Areal Flood Advisory | RAH | Alamance | 3 hr |
| Sep 1, 5:26 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Wake | 49 min |
| Sep 1, 5:28 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Orange | 4 hr |
| Sep 1, 5:49 PM EDT | Special Weather Statement | RAH | Davidson | 56 min |
| Sep 1, 5:56 PM EDT | Special Weather Statement | RAH | Wake | 64 min |
| Sep 1, 6:03 PM EDT | Special Weather Statement | RAH | Alamance | 57 min |
| Sep 1, 6:12 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 48 min |
| Sep 1, 6:19 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Wake | 3 hr |
| Sep 1, 6:25 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Sep 1, 6:38 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Stanly | 67 min |
| Sep 1, 6:50 PM EDT | Special Weather Statement | RAH | Durham | 55 min |
| Sep 1, 6:58 PM EDT | Special Weather Statement | RAH | Harnett | 47 min |
| Sep 1, 7:01 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 59 min |
| Sep 1, 7:06 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Wake | 39 min |
| Sep 1, 7:38 PM EDT | Special Weather Statement | RAH | Anson, Chatham, Harnett, Hoke, Lee, Moore and 2 more | 52 min |
| Sep 1, 7:42 PM EDT | Special Weather Statement | RAH | Johnston, Wake | 63 min |
| Sep 1, 7:48 PM EDT | Areal Flood Advisory | RAH | Johnston, Wake | 2 hr |
Nearby
Special Weather Statements in North Carolina, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.